SciELO - Scientific Electronic Library Online

 
vol.28 issue1FINITISTIC SPACES IN L-TOPOLOGICAL SPACESA NEW APPROACH TO ALMOST FUZZY COMPACTNESS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.28 no.1 Antofagasta May 2009

http://dx.doi.org/10.4067/S0716-09172009000100006 

Proyecciones Journal of Mathematics
Vol. 28, No 1, pp. 57—73, May 2009.
Universidad Católica del Norte
Antofagasta - Chile


A NOTE ON THE FIBER DIMENSION THEOREM


JACQUELINE ROJAS
RAMÓN MENDOZA

UFPE, BRASIL


Correspondencia a:


Abstract
The aim of this work is to prove a version of the Fiber Dimension Theorem, emphasizing the case of non-closed points.


Resumo
El objetivo de este trabajo es probar una versión del Teorema de la Dimensión de la Fibra, enfatizando el caso de puntos no cerrados.


MSC 2000: 14A15
Key words: Fiber dimension theorem, non-closed points.

REFERENCES
[1] M. F. Atiyah & I. G. Macdonald, Introduction to Commutative Algebra, Addison-Wesley, Reading, MA,         [ Links ](1969).
[2] D. Avritzer & I. Vainsencher, Hilb4P2, Lecture Notes in Mathematics, 1436, Springer Verlag, pp. 30-59,         [ Links ](1990).
[3] A. Beauville, Complex Algebraic Surfaces, Ast´erisque 54, pp. 63-66,         [ Links ](1978).
[4] B. Crauder & R. Miranda, Quantum Cohomology of Rational Surfaces, In: The Moduli Space of Curves, Edited by R. Dijkgraaf, C. Faber, and G. van der Geer. Birhauser Press, Boston, pp. 35-82,         [ Links ](1995).
[5] I. Dolgachev, Introduction to Algebraic Geometry , http://www.math.lsa.umich.edu/~idolga/lecturenotes.         [ Links ]html.
[6] D. Eisenbud, Commutative Algebra with a View Toward Algebraic Geometry, Graduate Texts in Math. 150, Springer, New York,         [ Links ](1995).
[7] B. Harbourne, Problems and Progress: A survey on fat points in P2, Queen’s papers in Pure and Applied Mathematics, The Curves Seminar at Queen’s, vol. 123,         [ Links ](2002).
[8] J. Harris, Algebraic Geometry: A first course, Graduate Texts in Math. 133, Springer, New York,         [ Links ](1995).
[9] J. Harris & D. Eisenbud, The Geometry of Schemes, Graduate Texts in Math. 197, Springer, New York,         [ Links ](1999).
[10] R. Hartshorne, Algebraic Geometry, Graduate Texts in Math. 52, Springer, New York,         [ Links ](1977).
[11] D. Mumford, The Red Book of Varieties and Schemes, Lecture Notes in Math. 1358, Springer, Berlin,         [ Links ](1988).
[12] M. Reid, Undergraduate Algebraic Geometry, London Mathematical Society Students Texts 12, Cambridge University Press, Cambridge and New York,         [ Links ](1988).
[13] J. Rojas & I. Vainsencher, Conical Sextuplets, Communications in Algebra, 24(11), pp. 3437-3457, (1996).
        [ Links ]

JACQUELINE ROJAS
UFPB - CCEN - Departamento de Matemática
Campus I - Cidade Universitária
58051-900 - J. Pessoa - PB
Brasil
e-mail : jacq@mat.ufpb.br

RAMÓN MENDOZA
UFPE - CCEN - Departamento de Matemática
Cidade Universitária
50740-540 - Recife - PE
Brasilbr> India
e-mail : ramon@dmat.ufpe.br

Received : February 2009. Accepted : April 2009

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License